# SDR UHLA2013010100001

- Difficulty date: January 1, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 18,746 hours, 11,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR COVER BROKEN BEAR SLIDE ARMED INDICATOR, PARTIALLY OBSCURING INDICATOR THROUGH SIGHT GLASS.  RE-SECURED SCREW ON R2 DOOR COVER IAW AMM 52-00-00.  NO DEFECTS NOTED AT THIS TIME.
